Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 940358, 13 pages
http://dx.doi.org/10.1155/2014/940358
Research Article

New Proofs of Some -Summation and -Transformation Formulas

Department of Mathematics, Chongqing Higher Education Mega Center, Chongqing Normal University, Huxi Campus, Chongqing 401331, China

Received 13 February 2014; Accepted 11 April 2014; Published 7 May 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Xian-Fang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chang and C. Xu, “Generalization and probabilistic proof of a combinatorial identity,” The American Mathematical Monthly, vol. 118, no. 2, pp. 175–177, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Chapman, “A probabilistic proof of the Andrews-Gordon identities,” Discrete Mathematics, vol. 290, no. 1, pp. 79–84, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Fulman, “A probabilistic proof of the Rogers-Ramanujan identities,” Bulletin of the London Mathematical Society, vol. 33, no. 4, pp. 397–407, 2001. View at Google Scholar · View at Scopus
  4. K. W. J. Kadell, “A probabilistic proof of Ramanujan's 1ψ1 sum,” SIAM Journal on Mathematical Analysis, vol. 18, no. 6, pp. 1539–1548, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. A. Lee, “Probability distribution and a self-reciprocal relation involving confluent hypergeometric functions,” Journal of the Franklin Institute, vol. 334, no. 1, pp. 19–22, 1997. View at Google Scholar · View at Scopus
  6. S. H. Ong, “Probabilistic proof of a Hankel transform of Laguerre polynomials,” Journal of the Franklin Institute, vol. 336, no. 6, pp. 1007–1011, 1999. View at Publisher · View at Google Scholar · View at Scopus
  7. M. N. Pascu, “A probabilistic proof of the fundamental theorem of algebra,” Proceedings of the American Mathematical Society, vol. 133, no. 6, pp. 1707–1711, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Rosalsky, “A simple and probabilistic proof of the binomial theorem,” The American Statistician, vol. 61, no. 2, pp. 161–162, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. S. M. Ross, A First Course in Probability, Prentice Hall, Upper Saddle River, NJ, USA, 8th edition, 2010.
  10. H. M. Srivastava and C. Vignat, “Probabilistic proofs of some relationships between the Bernoulli and Euler polynomials,” European Journal of Pure and Applied Mathematics, vol. 5, no. 2, pp. 97–107, 2012. View at Google Scholar · View at MathSciNet
  11. S. J. Miller, “A probabilistic proof of Wallis's formula for π,” The American Mathematical Monthly, vol. 115, no. 8, pp. 740–745, 2008. View at Google Scholar · View at Scopus
  12. P. Sun, “Moment representation of Bernoulli polynomial, Euler polynomial and Gegenbauer polynomials,” Statistics & Probability Letters, vol. 77, no. 7, pp. 748–751, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Wang, “An expectation formula with applications,” Journal of Mathematical Analysis and Applications, vol. 379, no. 1, pp. 461–468, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Wang, “A new probability distribution with applications,” Pacific Journal of Mathematics, vol. 247, no. 1, pp. 241–255, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Xia, “A probabilistic proof of Stein's factors,” Journal of Applied Probability, vol. 36, no. 1, pp. 287–290, 1999. View at Google Scholar · View at Scopus
  16. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, Cambridge, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. H. Jackson, “On q-definite integrals,” The Quarterly Journal of Pure and Applied Mathematics, vol. 50, pp. 101–112, 1910. View at Google Scholar
  19. G. E. Andrews and R. Askey, “Another q-extension of the beta function,” Proceedings of the American Mathematical Society, vol. 81, no. 1, pp. 97–100, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. F. Liu and Q. M. Luo, “An extension for Andrews-Askey integral formula,” In press.
  21. M. Rahman and A. Verma, “A q-integral representation of Rogers' q-ultraspherical polynomials and some applications,” Constructive Approximation, vol. 2, no. 1, pp. 1–10, 1986. View at Publisher · View at Google Scholar · View at Scopus
  22. E. Heine, “Untersuchungen über die Reihe,” Journal für die reine und angewandte Mathematik, vol. 1847, no. 34, pp. 285–328, 1847. View at Google Scholar
  23. A.-L. Cauchy, “Mémoire sur les fonctions dont plusieurs valeurs sont liées entre elles par une équation linéaire, et sur diverses transformations de produits composés d’un nombre indéfini de facteurs,” Comptes Rendus de l'Académie des Sciences, vol. 17, p. 523, 1843, in Oeuvres de Cauchy, vol. 8, 1st série, pp. 42–50, Gauthier-Villars, Paris, France, 1893. View at Google Scholar
  24. C. G. J. Jacobi, “Über einiger der Binomialreihe analoge Reihen,” Journal für die reine und angewandte Mathematik, vol. 32, pp. 197–204, 1846, reprinted in Gesammelte Werke, vol. 1, pp. 49–239, Reimer, Berlin, Germany, 1881. View at Google Scholar
  25. R. Askey, “Ramanujan's extensions of the gamma and beta functions,” The American Mathematical Monthly, vol. 87, no. 5, pp. 346–359, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. T. Joichi and D. Stanton, “Bijective proofs of basic hypergeometric series identities,” Pacific Journal of Mathematics, vol. 127, no. 1, pp. 103–120, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Rahman and S. K. Suslov, “A unified approach to the summation and integration formulas for q-hypergeometric functions I,” Journal of Statistical Planning and Inference, vol. 54, no. 1, pp. 101–118, 1996. View at Publisher · View at Google Scholar · View at Scopus